# SDR COMA0260604

- Difficulty date: October 24, 2002
- Submitted: October 25, 2002
- Operation: Air carrier
- Aircraft: N918CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7018
- Aircraft time: 21,588 hours, 20,770 cycles
- System (JASC): 4990 · APU Oil System
- Part: Oil System
- Stage of operation: CR
- Nature of condition: K, S
- Precautionary procedure: A

## Discrepancy

FLIGHT 5796 APU LOW OIL PRESSURE CAUTION MESSAGE.SERVICED APU OIL - G OPERATONAL CHECKS NORMAL.
